# SDR UALA2009120203729

- Difficulty date: November 30, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,737 hours, 13,020 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE LEAK AT STA 1620 LT CROWN AREA.  SKIN LAP, FWD AND 12" ABOVE RT AFT STATIC PORT FOUND TO BE LEAKING DURING PRESSURIZATION CK.  SEALED SKIN LAP ON OV WU E 5819H.  SKIN LAP AFT OF UPPER TCAS ANT FOUND TO BE LEAKING DURING PRESSURIZATION CHECK SEALED SKIN LAP ON OV WU E5816H.  THE CAUSE OF THE  MOISTURE IN CROWN AREA IS MOIST CABIN AIR MIGRATING THROUGH GAPS OF BLANKETS & CONTACTING COLD FUSELAGE SKIN.  TO RESOLVE THE ISSUE, DRY EXCESS MOISTURE & REINSTALL BLANKETS.  PAY ATTENTION  TO SEALING GAPS WHERE BLANKETS OVERLAP.  RESTORED AIRCRAFT TO NORMAL.  WORK ACP ON DOCK WU E5813H .  ALL CEILING INSULATION GAPS SEALED.
